Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Extending homeomorphisms on the pseudo-arc


Author: G. R. Lehner
Journal: Trans. Amer. Math. Soc. 98 (1961), 369-394
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9947-1961-0120608-0
MathSciNet review: 0120608
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, A homogeneous indecomposable plane continuum, Duke Math. J. vol. 15 (1948) pp. 729-742. MR 0027144 (10:261a)
  • [2] G. Choquet, Prolongements d'homéomorphies. Ensembles topologiquement nommables. Caractérisation topologique individuelle des ensembles fermés totalement discontinus, C. R. Acad. Sci. Paris vol. 219 (1944) pp. 542-544. MR 0014804 (7:335b)
  • [3] H. J. Cohen, Some results concerning homogeneous plane continua, Duke Math. J. vol. 18 (1951) pp. 467-474. MR 0040652 (12:729c)
  • [4] B. Knaster and C. Kuratowski, Problème 2, Fund. Math. vol. 1 (1920) p. 223.
  • [5] S. Mazurkiewicz, Sur les continus homogènes, Fund. Math. vol. 5 (1924) pp. 137-146.
  • [6] E. E. Moise, An indecomposable plane continuum which is homeomorphic to each of its nondegenerate subcontinua, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 581-594. MR 0025733 (10:56i)
  • [7] W. Sierpinski, Sur une propriété topologique des ensembles dénombrables denses en soi, Fund. Math. vol. 1 (1920) pp. 11-16.
  • [8] Z. Waraskiewicz, Sur les courbes planes topologiquement homogènes, C. R. Acad. Sci. Paris vol. 204 (1937) pp. 1388-1390.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0120608-0
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society